publication . Article . 2011

A Case of Bullous Pemphigoid Arising after Infliximab Therapy in a Patient with Rheumatoid Arthritis

Seong Oh Park; Ji Hyun Lee;
Open Access
  • Published: 06 Feb 2011 Journal: The Journal of the Korean Rheumatism Association, volume 17, page 422 (issn: 1226-8070, Copyright policy)
  • Publisher: The Korean Rheumatism Association (KAMJE)
Abstract
Bullous pemphigoid is an autoimmune, subepidermal blistering disease commonly seen in the elderly. It is known as autoimmune bullous dermatoses with an estimated prevalence of 1 in 40,000 and shows no gender or racial predilection. It has an autoimmune nature with immunoglobulin (Ig) G and/or C3 complement targeting hemidesmosomal antigens located in the epidermal basement membrane zone. Drug-induced pemphigoid, although rare, can occur in patients taking penicillamine, furosemide, captopril, penicillin, or sulfasalazine, but infliximabinduced pemphigoid has not been reported. We experienced a case of infliximab-induced pemphigoid in 54-year-old woman with a 17-...
Subjects
Medical Subject Headings: integumentary systemskin and connective tissue diseaseseye diseases
Powered by OpenAIRE Research Graph
Any information missing or wrong?Report an Issue